Ljusternik-Schnirelmann theory on C 1 -manifolds
Annales de l'I.H.P. Analyse non linéaire, Volume 5 (1988) no. 2, pp. 119-139.
@article{AIHPC_1988__5_2_119_0,
     author = {Szulkin, Andrzej},
     title = {Ljusternik-Schnirelmann theory on $C^1$-manifolds},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     pages = {119--139},
     publisher = {Gauthier-Villars},
     volume = {5},
     number = {2},
     year = {1988},
     mrnumber = {954468},
     zbl = {0661.58009},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1988__5_2_119_0/}
}
TY  - JOUR
AU  - Szulkin, Andrzej
TI  - Ljusternik-Schnirelmann theory on $C^1$-manifolds
JO  - Annales de l'I.H.P. Analyse non linéaire
PY  - 1988
SP  - 119
EP  - 139
VL  - 5
IS  - 2
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPC_1988__5_2_119_0/
LA  - en
ID  - AIHPC_1988__5_2_119_0
ER  - 
%0 Journal Article
%A Szulkin, Andrzej
%T Ljusternik-Schnirelmann theory on $C^1$-manifolds
%J Annales de l'I.H.P. Analyse non linéaire
%D 1988
%P 119-139
%V 5
%N 2
%I Gauthier-Villars
%U http://www.numdam.org/item/AIHPC_1988__5_2_119_0/
%G en
%F AIHPC_1988__5_2_119_0
Szulkin, Andrzej. Ljusternik-Schnirelmann theory on $C^1$-manifolds. Annales de l'I.H.P. Analyse non linéaire, Volume 5 (1988) no. 2, pp. 119-139. http://www.numdam.org/item/AIHPC_1988__5_2_119_0/

[1] H. Amann, Lusternik-Schnirelman theory and non-linear eigenvalue problems, Math. Ann., Vol. 199, 1972, pp. 55-72. | MR | Zbl

[2] J.P. Aubin and I. Ekeland, Applied Nonlinear Analysis, Wiley, New York, 1984. | MR | Zbl

[3] M.S. Berger, Nonlinearity and Functional Analysis, Academic Press, New York, 1977. | MR | Zbl

[4] H. Brézis, J.M. Coron and L. Nirenberg, Free vibrations for a nonlinear wave equation and a theorem of P. Rabinowitz, Comm. Pure Appl. Math., Vol. 33, 1980, pp. 667-689. | MR | Zbl

[5] F.E. Browder, Existence theorems for nonlinear partial differential equations, Proc. Sym. Pure Math., Vol. 16, Amer. Math. Soc., Providence, R.I., 1970, pp. 1-60. | MR | Zbl

[6] F.E. Browder, Fixed point theory and nonlinear problems, Bull. Amer. Math. Soc., Vol. 9, 1983, pp. 1-39. | MR | Zbl

[7] A. Chabi and A. Haraux, Un théorème de valeurs intermédiaires dans les espaces de Sobolev et applications, Ann. Fac. Sci. Toulouse, Vol. 7, 1985, pp. 87-100. | Numdam | MR | Zbl

[8] S.N. Chow and J.K. Hale, Methods of Bifurcation Theory, Springer-Verlag, New York, 1982. | MR | Zbl

[9] I. Ekeland, Nonconvex minimization problems, Bull. Amer. Math. Soc., Vol. 1, 1979, pp. 443-474. | MR | Zbl

[10] S. Fučik and J. Nečas, Ljusternik-Schnirelman theorem and nonlinear eigenvalue problems, Math. Nachr., Vol. 53, 1972, pp. 277-289. | MR | Zbl

[11] M.A. Krasnoselskii, Topological Methods in the Theory of Nonlinear Integral Equations, Pergamon Press, Oxford, 1964. | MR | Zbl

[12] K. Kuratowski, Topologie I, P.W.N., Warsaw, 1958. | MR

[13] J. Lindenstrauss and L. Tzafriri, Classical Banach Spaces I, Springer-Verlag, Berlin, 1977. | MR | Zbl

[14] L. Ljusternik and L. Schnirelmann, Méthodes topologiques dans les problèmes variationels, Hermann, Paris, 1934. | JFM | Zbl

[15] R.S. Palais, Homotopy theory of infinite dimensional manifolds, Topology, Vol. 5, 1966, pp. 1-16. | MR | Zbl

[16] R.S. Palais, Lusternik-Schnirelman theory on Banach manifolds, Topology, Vol. 5, 1966, pp. 115-132. | MR | Zbl

[17] R.S. Palais, Critical point theory and the minimax principle, Proc. Sym. Pure Math., Vol. 15, Amer. Math. Soc., Providence, R.I., 1970, pp. 185-212. | MR | Zbl

[18] P.H. Rabinowitz, Some aspects of nonlinear eigenvalue problems, Rocky Mountain J. Math., Vol. 3, 1973, pp. 161-202. | MR | Zbl

[19] P.H. Rabinowitz, Minimax Methods in Critical Point Theory with Applications to Differential Equations, C.B.M.S. 65, Amer. Math. Soc., Providence, R.I., 1986. | MR | Zbl

[20] A. Szulkin, Minimax principles for lower semicontinuous functions and applications to nonlinear boundary value problems, Ann. Inst. H. Poincaré, Analyse non linéaire, Vol. 3, 1986, pp. 77-109. | EuDML | Numdam | MR | Zbl

[21] A. Szulkin, Critical point theory of Ljusternik-Schnirelmann type and applications to partial differential equations, Séminaire de Mathématiques Supérieures, Les Presses de l'Université de Montréal (to appear). | MR | Zbl

[22] H. Triebel, Interpolation Theory, Function Spaces, Differential Operators, North-Holland, Amsterdam, 1978. | MR | Zbl

[23] E. Zeidler, Ljusternik-Schnirelman theory on general level sets, Math. Nachr., Vol. 129, 1986, pp. 235-259. | MR | Zbl